# SDR COMA0260655

- Difficulty date: November 17, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 11,490 hours, 11,715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 857SD100101
- Condition: Sheared
- Location: L/H #1
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5443 FLAPS FAIL CAUTION MESSAGE.REPLACED THE L/H #1 FLEX DRIVE SHAFT.
